Doctors Lounge - Gastroenterology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Gastroenterology Topics
Question: Left testicle pain and blood in stool
|randynky40004 - Sun Feb 12, 2006 4:02 pm||
I'm a 39 year old white male
5ft 10 inches tall
Over the last 6 months I've had a reoccuring sharp pain which starts in the very low in my left front abdominal region and feels like a tight line of pain exstending down to my left testice.hurts when I walk this comes and goes.
also in conjuction with this I've started to get blood in the commode after consuming alcohol the night before. I,ve been a moderate drinker and smoker for the last 21 years.
The blood is enough to turn the entire commode red. this is my frist bowel movemnt the morning after and lightens up the next movement...the alcohol cunsumption is around 600 ml the night before.
I'm not on ant medications
I have had med -high blood presure.
I've been told I'm hypertensive but this was 10 or more years ago.
the bood in stool in only visible to me after the alcohol consumption.
Thank you for any help you can offer.Randy.
Family history includes Cancer,heart diease,high blood presure.
|Dr. Tamer Fouad - Fri Feb 24, 2006 4:08 pm||
There are many possible causes of testicular pain, these include: trauma or surgery; torsion of the testicles; infections such as epididymitis or orchitis; varicocele and hydrocele; referred pain from a kidney stone; an inguinal hernia or pelvic congestion. Pain can also be referred to the testicles from conditions such as ureteric stones and spinal pathology.
I do not think it would be related to your other symptom of blood in stools. More common causes include anorectal conditions such as hemorrhoids, polyps. The association with alcohol consumption may hint at a cause in the upper GI tract although this accounts for only 10% of lower GI causes and has to be sufficiently severe to remain red in color. It is very unlikely that you have an upper GI causes such as peptic ulcer.
I would suggest that you have it checked out. Usually on examination the cause is readily determined. In some cases however further investigation (eg, sigmoidoscopy) may be required.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.